Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 57, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at May 19, 2005, 5:16 PM CDT for Dodge County, Jefferson County, Wisconsin. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 19, 2005, 5:16 PM CDT (22:16 UTC)
- Expired
- May 19, 2005, 6:00 PM CDT
- In force
- 44 min
- Issued by
- NWS Milwaukee, WI
- Area
- Counties, with a storm outline in the text
Counties Dodge County, WI, Jefferson County, WI
The radar
The Milwaukee radar (KMKX), 40 km from the middle of the area, began a volume at 22:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.3 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 584 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 110 m²/s²
- 0-3 km storm-relative helicity
- 206 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KMKX 192216 SVRMKX WIC027-055-192300- /O.NEW.KMKX.SV.W.0057.050519T2216Z-050519T2300Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 516 PM CDT THU MAY 19 2005 THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWEST DODGE COUNTY IN SOUTHEAST WISCONSIN NORTHERN JEFFERSON COUNTY IN SOUTHEAST WISCONSIN * UNTIL 600 PM CDT * AT 509 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR WATERLOO...OR ABOUT NEAR COLUMBUS...AND MOVING SOUTHEAST AT 15 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... WATERLOO AROUND 525 PM CDT... LAKE MILLS AROUND 555 PM CDT... DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. LAT...LON 4336 8891 4329 8901 4303 8900 4310 8866 $$ MK/WOOD
4 follow-up statements
000 WWUS53 KMKX 192223 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 523 PM CDT THU MAY 19 2005 WIC027-055-192300- /O.CON.KMKX.SV.W.0057.000000T0000Z-050519T2300Z/ DODGE-JEFFERSON- 523 PM CDT THU MAY 19 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 600 PM CDT FOR NORTHERN JEFFERSON AND SOUTHWESTERN DODGE COUNTIES... AT 518 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LARGE SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR WATERLOO...MOVING SOUTHEAST AT 20 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... LAKE MILLS BY 540 PM CDT... MILFORD BY 545 PM CDT... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING FOR SOUTHEASTERN WISCONSIN. LAT...LON 4336 8891 4329 8901 4303 8900 4310 8866 $$ AFK/NJ
000 WWUS53 KMKX 192244 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 543 PM CDT THU MAY 19 2005 WIC027-055-192300- /O.CON.KMKX.SV.W.0057.000000T0000Z-050519T2300Z/ DODGE-JEFFERSON- 543 PM CDT THU MAY 19 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 600 PM CDT FOR NORTHERN JEFFERSON AND SOUTHWESTERN DODGE COUNTIES... AT 540 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR MILFORD... OR ABOUT NEAR LAKE MILLS...MOVING SOUTHEAST AT 20 MPH. THIS SEVERE STORM WILL BE LOCATED NEAR FORT ATKINSON BY 6 PM. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING FOR SOUTHEASTERN WISCONSIN. LAT...LON 4336 8891 4329 8901 4303 8900 4310 8866 $$ AFK/NJ
000 WWUS53 KMKX 192247 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 546 PM CDT THU MAY 19 2005 WIC027-192256- /O.CAN.KMKX.SV.W.0057.000000T0000Z-050519T2300Z/ DODGE- 546 PM CDT THU MAY 19 2005 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN DODGE COUNTY IS CANCELLED... THE SEVERE STORM MOVED SOUTHEAST OUT OF SOUTHWEST DODGE COUNTY...THEREFORE THE WARNING HAS BEEN CANCELLED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING FOR SOUTHEASTERN WISCONSIN. LAT...LON 4319 8879 4320 8899 4303 8900 4310 8866 $$ WIC055-192300- /O.CON.KMKX.SV.W.0057.000000T0000Z-050519T2300Z/ JEFFERSON- 546 PM CDT THU MAY 19 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 600 PM CDT FOR NORTHERN JEFFERSON COUNTY... AT 544 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR MILFORD... OR ABOUT NEAR LAKE MILLS...MOVING SOUTHEAST AT 20 MPH. THIS SEVERE STORM WILL BE IN THE JEFFERSON AREA BY 6 PM. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING FOR SOUTHEASTERN WISCONSIN. LAT...LON 4319 8879 4320 8899 4303 8900 4310 8866 $$ AFK/NJ
000 WWUS53 KMKX 192259 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 558 PM CDT THU MAY 19 2005 WIC055-192308- /O.EXP.KMKX.SV.W.0057.000000T0000Z-050519T2300Z/ JEFFERSON- 558 PM CDT THU MAY 19 2005 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN JEFFERSON COUNTY EXPIRES AT 600 PM CDT... THE STRENGTH OF THE STORMS HAS DIMINISHED SINCE 545 PM...THEREFORE THE SEVERE THUNDERSTORM WARNING FOR NORTHERN JEFFERSON COUNTY WILL BE ALLOWED TO EXPIRE AT 6 PM. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING FOR SOUTHEASTERN WISCONSIN. LAT...LON 4319 8879 4320 8899 4303 8900 4310 8866 $$ AFK/NJ
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 2:00 PM CDT, 3 hours 16 minutes earlier.
Area forecast discussion, May 19, 2:00 PM CDT, 3 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 200 PM CDT THU MAY 19 2005 .DISCUSSION...FORECAST FOCUS IS ON PCPN CHCS THROUGH THE WEEKEND. FIRST OF A SERIES OF MID LEVEL S/W WORKING THROUGH THE STATE THIS AFTERNOON. THIS ONE IS VIGOROUS. GFS SEEMS TO HAVE A BETTER FIX ON THE POSITION FROM THE START. EARLY THIS AFTN THE S/W CORE WAS LOCATED IN THE KARX VCNTY...DROPPING SSE. SHOULD EXIT THE SOUTH EARLY THIS EVENING. MAIN SFC TROF/WMFNT CUTS SE THROUGH THE CWA WITH TEMPERATURE CONTRAST STRENGTHENED BY THE SE FLOW OFF THE COLD LAKE. 88D RETURNS SHOW A SERIES OF WEAKER TROFS ARCING THROUGH THE CWA...SWIRLING INTO THE MID LEVEL LOW. LOTS OF SHEAR ASSOCIATED WITH THIS UPR LOW SO SMALL SPIN-UP OF WEAK TORNADO NOT OUT OF THE QUESTION. THOUGH MAIN THREAT WILL BE WIND AND HAIL. LATE AFTN/VERY EARLY EVENING WILL BE A LITTLE BUSY. CLOUDS SHOULD HANG TIGHT TONIGHT. CLOUDS SHOULD CLEAR FROM EAST TO WEST UNDER LLV ERLY FLOW ON FRIDAY. NEXT CHANCE FOR RAIN MAY COME ON SATURDAY NOW. LOW PRESSURE TRACKS NE THROUGH THE CENTRAL PLAINS FRIDAY NIGHT AND FAVORABLE LLV JET WITH STRONG TEMP RIDGE BECOMES FOCUS FOR MCS DEVELOPMENT ACROSS NDKTA. BY ERLY MORNING SATURDAY...THIS COMPLEX SHOULD BE ROLLING ESE...BECOMING MORE SE WITH TIME. THE UPR JET CARRIES A CORE OF DIFFLUENCE THROUGH THE CWA ON SATURDAY UNDER A COUPLED JET SIGNATURE. THE THICKNESS PATTERN ALSO SUPPORTS A SE TRACK OF ANY CONVECTION THROUGH THE STATE. HOWEVER...THIS COMPLEX WILL BE OF THE DYING BREED WITH DECAYED REMNANTS OUR MAIN PESKY ISSUE ON SATURDAY. INTRODUCTION OF A CHANCE WILL RELY ON WHETHER SURROUNDING OFFICES ACCEPT THIS SOLUTION. YET ANOTHER THREAT FOR THUNDER COMES SATURDAY NIGHT AS A VERY POTENT H5 S/W CRUSHES THE TOP OF THE MID LEVEL RIDGE LEANING INTO THE GRT LKS REGION. ALTHOUGH IT LOOKS A LITTLE LESS IMPRESSIVE THAN THE PREVIOUS RUNS...IT HAS LOT GOING FOR IT. VIGOROUS H5 S/W PLOWS THROUGH THE CWA AROUND THE 12Z TIME FRAME WITH H5 CORE OF WINDS REACHING 70 TO 80KTS JUST UPSTREAM OF THE CWA. THE NEGATIVE FACTOR IS THE SOMEWHAT WEAK LOOKING H8 FLOW AHEAD OF THE H5 SYSTEM. WILL KEEP POPS IN THE CHC CATEGORY FOR NOW. .MKX WATCHES/WARNINGS/ADVISORIES...NONE. && DAVIS
Hazardous weather outlook, May 19, 11:38 AM CDT, 5 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1138 AM CDT THU MAY 19 2005 WIZ046-047-051-052-056>060-062>072-201100- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 1138 AM CDT THU MAY 19 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON ...WITH A SLIGHT RISK THAT A FEW STORMS COULD BECOME SEVERE ALONG AND SOUTH OF A JANESVILLE TO MILWAUKEE LINE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG THUNDERSTORMS WITH DAMAGING WINDS AND LARGE HAIL MAY AFFECT THE AREA LATE SATURDAY NIGHT AND SUNDAY. MORE THUNDERSTORMS WILL BE POSSIBLE TUESDAY NIGHT AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. && DETAILED WEATHER INFORMATION AVAILABLE ON THE NWS MILWAUKEE WEB-PAGE...WWW.WEATHER.GOV/MILWAUKEE /LOWER CASE/ LMZ643>646-665-201100- SHEBOYGAN WI TO WINTHROP HARBOR IL- 1138 AM CDT THU MAY 19 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WISCONSIN WATERS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. WIND GUSTS TO 30 KNOTS AND SMALL HAIL MAY ACCOMPANY SOME OF THE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG THUNDERSTORMS MAY AFFECT THE AREA LATE SATURDAY NIGHT AND SUNDAY. MORE THUNDERSTORMS WILL BE POSSIBLE TUESDAY NIGHT AND WEDNESDAY. && DETAILED WEATHER INFORMATION AVAILABLE ON THE NWS MILWAUKEE WEB-PAGE... WWW.WEATHER.GOV/MILWAUKEE /LOWER CASE/ REM
In the hours before
Local storm report, May 19, 3:57 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
357 PM CDT THU MAY 19 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL 1 W BELOIT 42.52N 89.04W
05/19/2005 1.00 INCH ROCK WI TRAINED SPOTTER
QUARTER SIZE HAIL ON THE WEST SIDE OF BELOIT.
&&
BKONOP/GDAVISLocal storm report, May 19, 4:07 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
407 PM CDT THU MAY 19 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL WATERLOO 43.18N 88.99W
05/19/2005 0.75 INCH JEFFERSON WI LAW ENFORCEMENT
DIME SIZE HAIL.
&&
BKONOP/GDAVISLocal storm report, May 19, 4:09 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
409 PM CDT THU MAY 19 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL 5 SW MADISON 43.03N 89.46W
05/19/2005 0.88 INCH DANE WI TRAINED SPOTTER
NICKEL SIZE HAIL.
&&
BKONOP/GDAVISSpecial weather statement, May 19, 4:26 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 426 PM CDT THU MAY 19 2005 WIZ046-047-051-052-056>060-062>072-192230- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON-KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE- RACINE-ROCK-SAUK-SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 426 PM CDT THU MAY 19 2005 ...SEVERE THUNDERSTORM WATCH UNTIL 9 PM CDT FAR SOUTH... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THIS EVENING FOR LAFAYETTE...GREEN...ROCK...WALWORTH...RACINE AND KENOSHA COUNTIES. HOWEVER...A CLUSTER OF SEVERE THUNDERSTORMS CONTINUES TO MOVE EAST AT 20 MPH THROUGH DANE COUNTY...OUTSIDE OF THE WATCH AREA. THESE STORMS WILL AFFECT THE CITIES AND TOWNS OF SUN PRAIRIE...DEERFIELD AND STOUGHTON BY 5 PM. IF THESE STORMS HOLD TOGETHER...THEY WILL MOVE INTO WESTERN JEFFERSON AND NORTHERN ROCK COUNTIES BETWEEN 5 AND 530 PM CDT. THESE SEVERE STORMS WERE PART OF A LARGER LINE OF SCATTERED THUNDERSTORMS STRETCHING FROM NEAR MONTELLO IN MARQUETTE COUNTY...NORTH OF MADISON...SOUTH THROUGH THE MADISON AREA...CONTINUING INTO NORTHERN GREEN COUNTY NEAR DAYTON. ALL OF THESE STORMS ARE MOVING EAST AT 20 MPH. DAVIS
Local storm report, May 19, 4:41 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
441 PM CDT THU MAY 19 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL BELOIT 42.52N 89.02W
05/19/2005 1.75 INCH ROCK WI PUBLIC
&&
BKONOP/GDAVISSpecial weather statement, May 19, 5:02 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 502 PM CDT THU MAY 19 2005 WIZ046-047-051-052-056>060-062>072-192300- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON-KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE- RACINE-ROCK-SAUK-SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 502 PM CDT THU MAY 19 2005 A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THIS EVENING FOR LAFAYETTE...GREEN...ROCK...WALWORTH...RACINE AND KENOSHA COUNTIES. HOWEVER...A FEW STORMS HAVE BEEN SEVERE ACROSS DANE COUNTY...OUTSIDE OF THE WATCH AREA. THUNDERSTORMS REMAIN SCATTERED ALONG A LINE STRETCHING FROM SOUTHEAST COLUMBIA COUNTY NEAR WYOCENA...COLUMBUS AND ARLINGTON...THROUGH EASTERN DANE COUNTY FROM EAST BRISTOL TO STOUGHTON AND BROOKLYN...TO NORTHWEST ROCK COUNTY FROM EDGERTON TO EVANSVILLE. ALL OF THESE STORMS ARE MOVING TO THE EAST AT 20 MPH. SOME CITIES THAT WILL LIKELY BE AFFECTED BY THESE STORMS THROUGH 6 PM CDT INCLUDE...WATERLOO...MILFORD...MILTON AND JANESVILLE. THE STRONGEST STORMS ARE LOCATED IN ROCK COUNTY. THESE STORMS ARE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. TAKE COVER IF THREATENING WEATHER APPROACHES YOUR AREA. DAVIS
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 1:55 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Green | 35 min |
| May 19, 2:28 PM CDT | Tornado Warning | MKX | Green, Rock | 32 min |
| May 19, 2:40 PM CDT | Severe Thunderstorm Warning | MKX | Green | 50 min |
| May 19, 2:51 PM CDT | Severe Thunderstorm Warning | MKX | Dane | 39 min |
| May 19, 2:59 PM CDT | Tornado Warning | MKX | Rock | 31 min |
| May 19, 3:27 PM CDT | Tornado Warning | MKX | Rock, Walworth | 36 min |
| May 19, 3:29 PM CDT | Severe Thunderstorm Warning | MKX | Green, Rock | 46 min |
| May 19, 3:31 PM CDT | Severe Thunderstorm Warning | MKX | Dane | 44 min |
| May 19, 3:33 PM CDT | Tornado Warning | MKX | Rock | 27 min |
| May 19, 3:35 PM CDT | Severe Thunderstorm Warning | MKX | Columbia | 57 min |
| May 19, 3:53 PM CDT | Tornado Warning | MKX | Dane, Jefferson | 33 min |
| May 19, 3:56 PM CDT | Severe Thunderstorm Warning | MKX | Marquette | 38 min |
| May 19, 4:13 PM CDT | Severe Thunderstorm Warning | MKX | Dane | 64 min |
| May 19, 4:40 PM CDT | Severe Thunderstorm Warning | MKX | Green, Rock | 55 min |
| May 19, 5:24 PM CDT | Tornado Warning | MKX | Rock | 38 min |
| May 19, 5:35 PM CDT | Severe Thunderstorm Warning | MKX | Green | 30 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.